# SDR UIEA201000016

- Difficulty date: January 18, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP ABRASION AT UPPER DECK FLOOR STRUCTURE BS 780 RBL 79.  THE WORK ACCOMPLISHED PER REA: MF00656R0005 RFTA: REF: 00656-0005.  FASTENER INSTALLED PER SRM 51-30-02.
